# SDR GLBA20110525F

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,187 hours, 30,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT EMERGENCY LIGHT COVER BY THE GALLEY IS MISSING.  MX RESECURED THE EMERGENCY LIGHT COVER.
